MathSciNet Relay Station
MathSciNet bibliographic data
MR2385106 54H25 (47H10 47S50)
Kubiaczyk, I.; Sharma, Sushil Some common fixed point theorems in Menger space under strict contractive conditions. Southeast Asian Bull. Math. 32 (2008), no. 1, 117–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement